MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CREATININE PLUS VER.2; CREATININE TEST SYSTEM

ROCHE DIAGNOSTICS CREATININE PLUS VER.2; CREATININE TEST SYSTEM
Catalog Number 08057524190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter complained of a discrepant high result for 1 patient sample tested for creatinine plus ver.2 (crep2) on a cobas c 503 analytical unit.The initial result was 112 umol/l.The repeat result was 10.4 umol/l.
 
Additional Manufacturer Narrative
The c503 analyzer serial number was (b)(6).
 
Additional Manufacturer Narrative
Repeatability test results suggested sample pipetting issues.It was found that the sample probe was "very" dirty.A high number of sample probe and sample short alarms were observed on the alarm trace data.These alarms suggest pre-analytical issues.The sample probe was replaced.After the replacement, the customer had no further issues.The event was consistent with pre-analytical handling issues.The investigation did not identify a product problem.

Brand Name
CREATININE PLUS VER.2
Common Device Name
CREATININE TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23468602
Report Number1823260-2025-04489
Device Sequence Number15655332
Product Code JFY
UDI-Device Identifier07613336121160
UDI-Public07613336121160
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K024098
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08057524190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/16/2025
Supplement Date Received by Manufacturer11/17/2025
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown